MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS 5600 INTEGRATED SYSTEM; CHEMISTRY ANALYZER

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS 5600 INTEGRATED SYSTEM; CHEMISTRY ANALYZER
Catalog Number 6802413
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that quality control results shifted low on a single level of non-vitros biorad control using multiple vitros microwell assays on a vitros 5600 integrated system.Although multiple microwell assays were affected, only results obtained from the vitros ckmb and nbnp2 assays the criteria for a reportable event.The investigation concluded the cause of the event was an instrument related issue.Multiple vitros microwell assays were affected, and expected performance was obtained after an ortho service event where an ortho field engineer (fe) performed routine maintenance (maintenance actions not provided) and recalibration of the assays.Since the issue was resolved by the routine maintenance and recalibrations performed by the ortho fe, this indicates a performance issue with the vitros 5600 integrated system was the cause of the event.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report quality control results shifted low on a single level of non-vitros biorad control using multiple vitros microwell assays on a vitros 5600 integrated system.Although multiple microwell assays were affected, only results obtained from the vitros ckmb and nbnp2 assays met potential health and safety criteria.Vitros ckmb assay, reagent lot: 3910 non-vitros biorad control lot: 1003100 level 1 result of 3.24 ng/ml vs.The expected result of 8.50 ng/ml vitros nbnp2 assay, lot: 2150 non-vitros biorad control lot: 1003100 level 1 result of 37.85 pg/ml vs.The expected result of 150.2 pg/ml biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The lower-than-expected ckmb and nbnp2 results were obtained from non-patient quality control samples.Patient samples were not affected and there was no allegation of harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4).

Brand Name
VITROS 5600 INTEGRATED SYSTEM
Common Device Name
CHEMISTRY ANALYZER
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key23607981
Report Number1319681-2025-00056
Device Sequence Number13241280
Product Code JJE
UDI-Device Identifier10758750002740
UDI-Public(01)10758750002740
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6802413
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Initial Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown